# SDR MALA976142

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832MA
- Make and model: Dhav DHC8102
- Aircraft serial: 341
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 82455015005
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT PASSING 11,000 FT, NR 1 PROP RPM WENT TO 0 THEN STARTED TO FLUCUATE.  AIRCRAFT RETURNED TO MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED HARNESS ON NR 1 ENGINE, OPS CHECK GOOD.
